×

zbMATH — the first resource for mathematics

Semiobservables on quantum logics. (English) Zbl 0454.03031

MSC:
03G12 Quantum logic
81P10 Logical foundations of quantum mechanics; quantum logic (quantum-theoretic aspects)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] ACHIEZER N. I., GLAZMAN I. M.: Teorija linejnych operatorov v Gilbertovom prostranstve. ”Nauka”, Moskva 1966.
[2] DAVIES E. B.: On the repeated measurements of continuous observables in quantum mechanics. Journ. Func. Anal. 6, 1970, 318-346. · Zbl 0198.59901
[3] DAVIES E. B., LEWIS J. T.: An operational approach to quantum probability. Commun. Math. Phys. 17, 1970, 239-260. · Zbl 0194.58304
[4] DIXMIER J.: Les algèbres d’opérateurs dans l’espace hilbertien. Gauthier-Villars, Paris, 1969. · Zbl 0175.43801
[5] GUDDER S. P.: Spectral methods for a generalized probability theory. Trans. Amer. Math. Soc. 119, 1965, 428-442. · Zbl 0161.46105
[6] GUDDER S. P.: Uniqueness and existence properties of bounded observables. Pac. J. Math. 19, 1966, 81-93. · Zbl 0149.23603
[7] GUDDER S. P., MULLIKEN H. C.: Measure theoretic convergence of observables and operators. J. Math. Phys. 14, 1973, 234-242. · Zbl 0267.28005
[8] HALMOS P. R.: Measure Theory. Springer, New York, 1974. · Zbl 0283.28001
[9] HELSTROM C. W., LIU J. W. S., GORDON J. P.: Quantum-mechanical communication theory. Proc. IEEE 58, 1970, 1578-1598.
[10] HOLEVO A. S.: An analog of the theory of statistical decisions in noncommutative probability theory. Trans. Moscow Math. Soc. 26, 1972, 133-149. · Zbl 0289.62007
[11] HOLEVO A. S.: Statistical decision theory for quantum systems. J. Multiv. Analysis, 4, 1973, 337-349. · Zbl 0275.62004
[12] HOLEVO A. S.: Informacionnyje aspekty quantovovo izmerenija. Pered. Inform. 9, 2, 1973, 31-42.
[13] INGARDEN R. S.: Quantum information theory. Rep. Math. Phys. 10, 1976, 43-72. · Zbl 0366.94033
[14] KELLEY J. L.: General Topology. Van Nostrand, Princeton, 1968. · Zbl 0157.53002
[15] SHATTEN R.: Norms ideals of copletely continuous operators. Springer, Berlin, 1960.
[16] VARADARAJAN V. S.: Probability in physics and a theorem on simultaneous observability. Comm. Pure Appl. Math. 15, 1962, 189-217. · Zbl 0109.44705
[17] VARADARAJAN V. S.: Geometry of Quantum Theory, vol. 1. Van Nostrand, Princeton, 1968. · Zbl 0155.56802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.